Giuseppe Alì
Giuseppe Alì
Professore di fisica matematica, Università della Calabria
Verified email at unical.it
TitleCited byYear
Global Existence and Relaxation Limit for Smooth Solutions to the Euler--Poisson Model for Semiconductors
G Alì, D Bini, S Rionero
SIAM Journal on Mathematical Analysis 32 (3), 572-587, 2000
862000
Elliptic partial differential-algebraic multiphysics models in electrical network design
G Ali, A Bartel, M Günther, C Tischendorf
Mathematical Models and Methods in Applied Sciences 13 (09), 1261-1278, 2003
722003
Global Existence of Smooth Solutions of the N-Dimensional Euler--Poisson Model
G Alì
SIAM journal on mathematical analysis 35 (2), 389-422, 2003
432003
Parabolic differential-algebraic models in electrical network design
G Alì, A Bartel, M Günther
Multiscale Modeling & Simulation 4 (3), 813-838, 2005
422005
Silicon photonics coherent transceiver in a ball-grid array package
C Doerr, J Heanue, L Chen, R Aroca, S Azemati, G Ali, G McBrien, L Chen, ...
2017 Optical Fiber Communications Conference and Exhibition (OFC), 1-3, 2017
292017
A hydrodynamic model for covalent semiconductors with applications to GaN and SiC
G Alì, G Mascali, V Romano, RC Torcasio
Acta applicandae mathematicae 122 (1), 335-348, 2012
292012
The zero-electron-mass limit in the hydrodynamic model for plasmas
G Alì, L Chen, A Jüngel, YJ Peng
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4415-4427, 2010
262010
Orientation waves in a director field with rotational inertia
G Alì, JK Hunter
arXiv preprint math/0609189, 2006
262006
Nonlinear surface waves on a tangential discontinuity in magnetohydrodynamics
G Alì, JK Hunter
Quarterly of Applied Mathematics 61 (3), 451-474, 2003
262003
Hamiltonian Equations for Scale‐Invariant Waves
G Alì, JK Hunter, DF Parker
Studies in Applied Mathematics 108 (3), 305-321, 2002
262002
The zero-electron-mass limit in the hydrodynamic model for plasmas
G Alì, L Chen, A Jüngel, YJ Peng
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4415-4427, 2010
242010
A mathematical model of sulphite chemical aggression of limestones with high permeability. Part I. Modeling and qualitative analysis
G Alì, V Furuholt, R Natalini, I Torcicollo
Transport in porous media 69 (1), 109-122, 2007
242007
Index-aware model order reduction for differential-algebraic equations
G Alì, N Banagaaya, WHA Schilders, C Tischendorf
Mathematical and Computer Modelling of Dynamical Systems 20 (4), 345-373, 2014
212014
Wave interactions in magnetohydrodynamics
G Ali, JK Hunter
Wave Motion 27 (3), 257-277, 1998
191998
An e-learning platform for academy and industry networks
G Alì, E Bilotta, L Gabriele, P Pantano
Fourth Annual IEEE International Conference on Pervasive Computing and …, 2006
182006
Index-aware model order reduction for linear index-2 DAEs with constant coefficients
G Alì, N Banagaaya, WHA Schilders, C Tischendorf
SIAM Journal on Scientific Computing 35 (3), A1487-A1510, 2013
172013
Index-aware model order reduction methods
N Banagaaya, G Alì, WHA Schilders
Atlantis Press, 2016
132016
The zero-electron-mass limit in the Euler–Poisson system for both well-and ill-prepared initial data
G Alì, L Chen
Nonlinearity 24 (10), 2745, 2011
122011
A mathematical model of sulphite chemical aggression of limestones with high permeability. Part II: Numerical approximation
G Alì, V Furuholt, R Natalini, I Torcicollo
Transport in porous media 69 (2), 175-188, 2007
122007
Quantum hydrodynamic models for the two-band Kane system
G Alì, G Frosali
NUOVO CIMENTO-SOCIETA ITALIANA DI FISICA SEZIONE B 120 (12), 1279, 2005
122005
The system can't perform the operation now. Try again later.
Articles 1–20